Earnings inequality and the expansion of care services in the U.S., 1985–2019

Gautham, L. orcid.org/0000-0001-9098-7272, Folbre, N. and Smith, K. (2024) Earnings inequality and the expansion of care services in the U.S., 1985–2019. Industrial Relations Journal, 55 (2). pp. 119-140. ISSN 0019-8692

Abstract

Metadata

Item Type: Article
Authors/Creators:
Copyright, Publisher and Additional Information:

© 2023 The Authors. Industrial Relations Journal published by Brian Towers (BRITOW) and John Wiley & Sons Ltd.

This is an open access article under the terms of the Creative Commons Attribution License, which permits use, distribution and reproduction in any medium, provided the original work is properly cited.

Dates:
  • Published: March 2024
  • Published (online): 19 December 2023
  • Accepted: 7 December 2023
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Business (Leeds) > Economics Division (LUBS) (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 11 Dec 2023 10:24
Last Modified: 09 Dec 2024 14:23
Status: Published
Publisher: Wiley
Identification Number: 10.1111/irj.12419
Open Archives Initiative ID (OAI ID):

Export

Statistics